| Model Number |
412.818 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional device product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during distal radius surgical procedure on (b)(6) 2021, it was noticed that the 2.4mm locking screws were difficult to get attached on the screwdriver.There was one (1) hour surgical delay.The patient outcome is reported as safe.No further information provided.This report is for one (1) 2.4mm ti locking scr slf-tpng with stardrive recess 18mm this is report 2 of 6 for complaint (b)(4).